Normal view MARC view ISBD view

Semi-groupes linéaires de rang borné, décidabilité de la finitude / Gérard Jacob

Auteur principal : Jacob, Gérard, 1941-, AuteurType de document : ArticleCollection : Publications du laboratoire de calcul de l'Université des sciences et techniques de Lille, 72Langue : français.Pays : France.Éditeur : Lille : Université des Sciences et Techniques de Lille, 1976Description : 1 vol. (22 p.) ; 29 cmSujet MSC : 15A30, Linear and multilinear algebra; matrix theory -- Basic linear algebra, Algebraic systems of matrices
20M30, Group theory and generalizations -- Semigroups, Representation of semigroups; actions of semigroups on sets
20H20, Group theory and generalizations -- Other groups of matrices, Other matrix groups over fields
Tags from this library: No tags from this library for this title. Log in to add tags.
Current location Call number Status Date due Barcode
CMI
Salle S
Publications LIL (Browse shelf) Available 06192-01

publié dans Semin. d’Algebre, Paul Dubreil, Paris 1975-76, (29eme Annee), Lect. Notes Math. 586, 116-135 (1977).

There are no comments for this item.

Log in to your account to post a comment.